Keyword : perfect ZKIP promise problem


Communication Complexity of Perfect ZKIP for a Promise Problem
Kaoru KUROSAWA Takashi SATOH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/01/25
Vol. E76-A  No. 1 ; pp. 46-49
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
communication complexityperfect ZKIP promise problemquadratic residuosity
 Summary | Full Text:PDF